# SDR R61A201704180289

- Difficulty date: March 30, 2017
- Submitted: April 18, 2017
- Operation: Air carrier
- Aircraft: N129HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000211
- Aircraft time: 23,744 hours, 18,718 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: 17091919001
- Condition: Corroded
- Location: Frames 87-88
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE RT SHEAR PLATE AT FRAMES 87 - 88.   REMOVED AND REPLACED THE SHEAR PLATE IAW SRM 51-42-003, & 51-42-04.
